# SDR Y2PA96055

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47153
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591141097
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/D BRIDGING CHECK, FOUND CRACK IN FUSELAGE SKIN LT SIDE STATION 365 JUST BELOW CARGO DOOR.  REMOVED DAMAGED SECTION OF FUSELAGE SKIN AND INSTALLED EXTERNAL REPAIR DOUBLERS AS SHOWN IN FIG 1 OF THIS EA NR 53-96154.  N/R CARD 96-0267.
